The Annals of Mathematical Statistics

$N$-Dimensional Distributions Containing a Normal Component

Charles Standish

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 27, Number 4 (1956), 1161-1165.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177728084

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177728084

Mathematical Reviews number (MathSciNet)
MR84967

Zentralblatt MATH identifier
0074.12902

Citation

Standish, Charles. $N$-Dimensional Distributions Containing a Normal Component. Ann. Math. Statist. 27 (1956), no. 4, 1161--1165. doi:10.1214/aoms/1177728084. http://projecteuclid.org/euclid.aoms/1177728084.


Export citation